# SDR AALA20151009006

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 82,692 hours, 44,238 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Leaking
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG FIRE INDICATION AT APPROX 1,500 FEET ON TAKEOFF.  AN EMER WAS DECLARED & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  THE LT ENG WAS NOT SHUTDOWN.  ACFT REMOVED FROM SERVICE.  R & R LT ENG COWL ANTI-ICE BLEED DUCT IAW AMM 71-10-01.  OPERATIONALLY CHECKED NORMAL.  OK FOR SERVICE.
